# SDR DALA2023101708552

- Difficulty date: October 7, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,566 hours, 44,154 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 DENT FOUNBD ON #5 LEADING EDGE SLAT TE WEDGE. CORRECTIVE ACTION: REF ERA 612709-14. (4873795)
